Fisher's information on the correlation coefficient in bivariate logistic models

Smith, Murray D., Moffatt, Peter G. . Australian & New Zealand Journal of Statistics 1999. 41 :315-330

Locate this article in:

Bibtex

@article{CIS-153763,
  Author = {Smith, Murray D. and Moffatt, Peter G.},
  Title = {Fisher's information on the correlation coefficient in bivariate logistic models},
  Journal = {Australian & New Zealand Journal of Statistics},
  Volume = {41},
  Year = {1999},
  Pages = {315--330},
  Keywords = {Censoring}
}

Similar articles